JeffreyShaf

180d

Has anyone noticed after becoming hypothyroidism that no matter how much or little sleep you get you still wake up not feeling refreshed? I know I get into REM because I have dreams!

Hypothyroidism

Hypotension

Lethargy

Laryngopharyngeal reflux

View all
  • spungo

    180d

    Yeah hypothyroidism is the worst thing ever. Ever since mine has developed I have NEVER woken up feeling refreshed :/

    • JeffreyShaf

      180d

      sure is! I have this now since they killed off my thyroid ufffff

  • Menoar

    180d

    I don't remember ever waking up feeling refreshed. I didn't even realize that was a symptom. But I developed insomnia at 12 years old so I guess my case is different.

  • Journey2Peace

    180d

    I legit thought I was the only one. I literally could sleep 24 hours straight and still be tired. God forbid I'm on my cycle or I happen to miss my medication I will end up feel like I'm barely hanging on. I had the radioactive idione treatment about 13 years ago. I was hyperactive then turned me hypo.

    • JeffreyShaf

      180d

      You still battle with symptoms even after radioactive Iodine?

      • Journey2Peace

        179d

        yes unfortunately. Initially I felt great and didnt need any meds but after about 8 years post iodine I started going in the opposite direction of hyperactive and now I'm hypo and back on meds. Doctors didn't share that info/side effect with me and I was so young and didn't know any better.

  • renewed

    180d

    Yes I had fatigue SO bad, but a functional practitioner helped me address it!

  • MaeBea

    178d

    It's the worst! Once my thyroid numbers were back to normal with medication though, the endocrinologist reccomended I get a sleep study and seek better treatment my other medical issues as it should have resolved.

    • JeffreyShaf

      178d

      Yeah same with my endo but I told him that I never had these issues prior to Graves/RAI/Hypothyroidism

  • Megsandpegs

    142d

    I just took it as a sign of my depression, but it could be the hypo meds.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.